Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have petechial rash on underarms, inner thighs. Taking asparaginase and milk thistle. Have Hashimoto's disease

48 year old white male with hashimotos disease, hypercholesterol and hypertension treated with losartan, lisinopril , levothyroxine . History of generalized urticaria due to hypothyroidism been asymptomatic for past year. Past two days I have noticed not itchy or warm, petechial rash on underarms and inner thighs near groin. Very different from my previous hives and I have no pain from them at all. I didnt even know they were there until I saw them in the mirror. I was taking some vitamins including l-asparaginase and milk thistle but havent taken any in the past 2 weeks. No know allergies. Only changed deodorant a few weeks ago but do not apply it to my groin area.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi petechial rashes on underarms and thighs may because of excessive sweating or due to allergic contact dermatitis of can be cured by vitamin c tablet daily once .antibiotic and topical steriod ointment.rule out other vasculitic conditions by dping .esr.cbp and platelet count etc
Answered: Sat, 21 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor